IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 281 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2485    
    Printed64    
    Emailed0    
    PDF Downloaded163    
    Comments [Add]    
    Cited by others 4    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 1  |  Page : 83-85

Azithromycin induced bullous fixed drug eruption


Department of Dermatology, Medical College and Hospital, Kolkata, West Bengal, India

Correspondence Address:
Anupam Das
Department of Dermatology, Medical College and Hospital, Kolkata, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.174565

Rights and Permissions

Fixed drug eruption (FDE) is a common type of drug eruption seen in skin clinics. It is characterized by solitary or multiple, round to oval erythematous patches with dusky red centers, some of which may progress to bulla formation. Bullous FDE may be caused by a number of drugs. We hereby describe a case of azithromycin-induced bullous FDE; to the best of our knowledge, this is the first such case being reported.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow